Jump to content

Advertisement

Scheduled Maintenance:

Please be aware that depressionforums will be down for a short period beginning from 02:00 EST (07:00 GMT) on Sunday 21st December for necessary maintenance. We apologise for the inconvenience and it should only take about 45 minutes.

  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Splitting Your Dose Of Zoloft?


  • Please log in to reply
6 replies to this topic

#1 missjones

missjones

    Newbie

    ID: 38919

  • Newbie
  • Pip
  • 7 posts

Posted 06 October 2009 - 07:05 AM

Sooo.... I'm on my way from 75 to 100mg (not quite there yet). I'm noticing that taking my full dose in the morning makes me spacey and tired and crash in the afternoon. Does anyone here regularly split their dose.... half in the morning, half at say noon? It seems like a pain in the butt to do, but I really like Zoloft and will need to take the chance that I won't forget the second half.

If anyone has experience with this approach - would love to hear:

a) how you take it (timing)
b) if evens out your energy/mood throughout the day
c) helps with the side effects

Pardon my sense of... specificity :)

Thanks!!!!

#2 Ajumbledmess

Ajumbledmess

    Member

    ID: 7815

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 2,822 posts
  • Gender:Female
  • Location:U.S.A

Posted 06 October 2009 - 07:10 AM

I did do that. It seemed to help me a lot with the side effects. I take 100 and explained to my Dr what I wanted to do. I took50 in the am and 50 before I went to bed. Then eventually I took the whole 100 in the am. It worked for me. And I take my med in the am because it is easier for me to remember.

Posted ImageAjumbledmessPosted Image

"Sometimes we need to hurt in order to grow we must fail in order to know we must lose in order to gain some lessons are learned best through pain."







#3 alinam

alinam

    Senior Member

    ID: 38339

  • Senior Member
  • PipPipPipPipPip
  • 456 posts

Posted 06 October 2009 - 11:40 AM

I did do that. It seemed to help me a lot with the side effects. I take 100 and explained to my Dr what I wanted to do. I took50 in the am and 50 before I went to bed. Then eventually I took the whole 100 in the am. It worked for me. And I take my med in the am because it is easier for me to remember.


I've thought about doing that myself because the full 100 mg seems to make me wake up very restless, like it's too activating for me, but when I take it during the day, I feel "icky" (hard to explain). Did it take time for your body to adjust to the new dosing schedule? Any increase in depression or anxiety? I'm finally starting to feel better with my anxiety and the depression is almost gone, but the restlessness in the morning really bothers me because I can't sleep in at all. I have to get out of bed for the feeling to go away.

Thanks
Ali

#4 missjones

missjones

    Newbie

    ID: 38919

  • Newbie
  • Pip
  • 7 posts

Posted 06 October 2009 - 07:49 PM

Thanks for your replies....I would love it if I could handle the full 100 in the morning... but that tired crashy feeling in the afternoon just... ugh. I feel so FLAT instead of happy/energetic like I did at the start of zoloft

I also find that when I go up in dose, that my OCD/insecurity returns for a few days.

#5 missjones

missjones

    Newbie

    ID: 38919

  • Newbie
  • Pip
  • 7 posts

Posted 06 October 2009 - 07:50 PM

I did do that. It seemed to help me a lot with the side effects. I take 100 and explained to my Dr what I wanted to do. I took50 in the am and 50 before I went to bed. Then eventually I took the whole 100 in the am. It worked for me. And I take my med in the am because it is easier for me to remember.


PS Jumbled - does taking it at night make you wake up all night long?

#6 goldfish981

goldfish981

    Newbie

    ID: 39805

  • Newbie
  • Pip
  • 11 posts

Posted 07 October 2009 - 03:27 AM

I feel the same way on 100. I recently switched from taking it in the afternoons to before bed which is very late for me because I work the first half of 3rd shift. The best I ever felt in a long time was the last few days I was on 50 mg, but thinking there was still room for improvement I was moved up to 100 about a month and a half ago. I haven't felt that well on 100 yet. I'm wondering if it is too much...

#7 Ajumbledmess

Ajumbledmess

    Member

    ID: 7815

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 2,822 posts
  • Gender:Female
  • Location:U.S.A

Posted 10 October 2009 - 01:39 PM

I did do that. It seemed to help me a lot with the side effects. I take 100 and explained to my Dr what I wanted to do. I took50 in the am and 50 before I went to bed. Then eventually I took the whole 100 in the am. It worked for me. And I take my med in the am because it is easier for me to remember.


PS Jumbled - does taking it at night make you wake up all night long?


No it doesn't. But in the beginning to "train" my sel fmy Dr. ha dme take a Xanax before bedtime.

Posted ImageAjumbledmessPosted Image

"Sometimes we need to hurt in order to grow we must fail in order to know we must lose in order to gain some lessons are learned best through pain."










0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users